# SDR 2DYA2020072018002

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N702KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 72,062 hours, 28,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VISUAL INSPECTION,  THE L2, AND R2 DOOR EMERGENCY LIGHTS WERE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT THE R2 DOOR IAW AMM 33-51-07. OPS CHECKED GOOD IAW AMM 33-51-07.
